# SDR CED2006F00008

- Difficulty date: May 17, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N239CA
- Make and model: Lear 25B
- Aircraft serial: 25B149
- Aircraft time: 16,814 hours
- Engine: Ge CJ6106
- Engine time: 9,529 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Case
- Part number: 6023T09G02
- Condition: Cracked
- Location: Nr2 Eng Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, AT FLIGHT LEVEL 390, FLIGHT CREW OBSERVED A FIRE INDICATION ON THE NR 2 ENGINE.  THE FLIGHT CREW WAS ABLE TO EXTINGUISH THE FIRE INDICATION LIGHT USING STANDARD EMERGENCY PROCEDURES.  THE FLIGHT CREW THEN DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITH NO FURTHER INCIDENT.(K)
